# SDR JJBA20251008038

- Difficulty date: October 1, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM #1 FOUND CORRODED BTW FR 18-19. AT RH OMEGA BEAM #1 BTW FR 18-20 OMEGA BEAM CORRODED OUT OF LIMIT. RH OMEGA BEAM #1 BTW FR 18-20 REPAIRED.
